# SDR CA130107006

- Difficulty date: December 18, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 3,450 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 106006169
- Condition: Out Of Adjust
- Location: Engine
- Part time: 1,846 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING THE 100 HR INSPECTION THE LT STARTING MAG WAS FOUND TO HAVE INCORRECT INTERNAL TIMING AND MAIN POINTS WERE MAKING POOR CONTACT.  MAGNETO REPLACED.
